# SDR SWIA200210684

- Difficulty date: February 28, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 3,235 hours, 2,607 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0478
- Condition: Malfunctioned
- Location: Spoileron
- Part time: 3,977 hours, 3,360 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON FAULT STATUS MESSAGE.  INSTALLED SERVICEABLE SECU IN NR 2 POSITION IAW CRJ MM 27-61-05.  OPS CHECK GOOD.
